MathSciNet Relay Station
MathSciNet bibliographic data
MR2255530 53C23 (57M50)
Babenko, Ivan K. Topologie des systoles unidimensionnelles. (French) [Topology of one-dimensional systoles] Enseign. Math. (2) 52 (2006), no. 1-2, 109–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement